AofA 2018 June 25-29, 2018 - Uppsala, Sweden

29th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2018)



James Allen Fill and Mark Daniel Ward (Eds.)
ISBN 978-3-95977-078-1, LIPICS Vol. 110 ISSN 1868-8969
Additional Information
License
Conference Website
Complete volume (PDF, 15 MB)
Search Publication Server


Authors
  • Addario-Berry, Louigi
  • Albert, Michael
  • Asinowski, Andrei
  • Bacher, Axel
  • Banderier, Cyril
  • Baryshnikov, Yuliy
  • Benesh, Bret
  • Bodini, Olivier
  • Bollobás, Béla
  • Cai, Xing Shi
  • Carter, Jamylle
  • Coleman, Deidra A.
  • Cooley, Oliver
  • Cooper, Colin
  • Courtiel, Julien
  • Crabill, Douglas G.
  • Del Giudice, Nicola
  • Dester, Plinio S.
  • Devroye, Luc
  • Dien, Matthieu
  • Dovgal, Sergey
  • Dowden, Chris
  • Drmota, Michael
  • Duch, Amalia
  • Duh, Guan-Huei
  • Fill, James Allen
  • Fricker, Christine
  • Frieze, Alan
  • Fuchs, Michael
  • Genitrini, Antoine
  • Gillman, David
  • Gittenberger, Bernhard
  • Good, Jack H.
  • Gunderson, Karen
  • Häggström, Olle
  • Hackl, Benjamin
  • Heuberger, Clemens
  • Hitczenko, Pawel
  • Holmgren, Cecilia
  • Hung, Wei-Chun
  • Hwang, Hsien-Kuei
  • Janson, Svante
  • Johansson, Tony
  • Kang, Mihyun
  • Krenn, Daniel
  • Krivelevich, Michael
  • Larcher, Isabella
  • Lau, Gustavo
  • Müller, Noela S.
  • Marchal, Philippe
  • Martínez, Conrado
  • Martins, Rodrigo S. V.
  • McDiarmid, Colin
  • Melczer, Stephen
  • Mohamed, Hanene
  • Panario, Daniel
  • Pemantle, Robin
  • Prodinger, Helmut
  • Qureshi, Claudio
  • Ralaivaosaona, Dimbinaina
  • Ramos, Lander
  • Randall, Dana
  • Ravelomanana, Jean Bernoulli
  • Requilé, Clément
  • Rué, Juanjo
  • Schmutz, Eric
  • Sileikis, Matas
  • Skerman, Fiona
  • Smith, Michael A.
  • Sprüssel, Philipp
  • Straub, Armin
  • Stufler, Benedikt
  • Sulzbach, Henning
  • Travis, Jennifer
  • Vallée, Brigitte
  • Viola, Alfredo
  • Wagner, Stephan
  • Wallner, Michael
  • Ward, Mark Daniel
  • Wild, Sebastian
  • Yaroslavskiy, Aleksandr
  • Yu, Guan-Ru

  •   
    Front Matter, Table of Contents, Preface, Conference Organization
    Authors: Fill, James Allen ; Ward, Mark Daniel

    Abstract | Document (330 KB) | BibTeX

    OMG: GW, CLT, CRT and CFTP (Flajolet Award Lecture)
    Authors: Devroye, Luc

    Abstract | Document (177 KB) | BibTeX

    Assumptionless Bounds for Random Trees (Keynote Speakers)
    Authors: Addario-Berry, Louigi

    Abstract | Document (189 KB) | BibTeX

    Making Squares - Sieves, Smooth Numbers, Cores and Random Xorsat (Keynote Speakers)
    Authors: Bollobás, Béla

    Abstract | Document (169 KB) | BibTeX

    Bootstrap Percolation and Galton-Watson Trees (Keynote Speakers)
    Authors: Gunderson, Karen

    Abstract | Document (218 KB) | BibTeX

    Thinking in Advance About the Last Algorithm We Ever Need to Invent (Keynote Speakers)
    Authors: Häggström, Olle

    Abstract | Document (297 KB) | BibTeX

    Patterns in Random Permutations Avoiding Some Other Patterns (Keynote Speakers)
    Authors: Janson, Svante

    Abstract | Document (468 KB) | BibTeX

    Vanishing of Cohomology Groups of Random Simplicial Complexes (Keynote Speakers)
    Authors: Cooley, Oliver ; Del Giudice, Nicola ; Kang, Mihyun ; Sprüssel, Philipp

    Abstract | Document (447 KB) | BibTeX

    Periods in Subtraction Games (Keynote Speakers)
    Authors: Benesh, Bret ; Carter, Jamylle ; Coleman, Deidra A. ; Crabill, Douglas G. ; Good, Jack H. ; Smith, Michael A. ; Travis, Jennifer ; Ward, Mark Daniel

    Abstract | Document (259 KB) | BibTeX

    Permutations in Binary Trees and Split Trees
    Authors: Albert, Michael ; Holmgren, Cecilia ; Johansson, Tony ; Skerman, Fiona

    Abstract | Document (463 KB) | BibTeX

    Analytic Combinatorics of Lattice Paths with Forbidden Patterns: Asymptotic Aspects and Borges's Theorem
    Authors: Asinowski, Andrei ; Bacher, Axel ; Banderier, Cyril ; Gittenberger, Bernhard

    Abstract | Document (721 KB) | BibTeX

    Periodic Pólya Urns and an Application to Young Tableaux
    Authors: Banderier, Cyril ; Marchal, Philippe ; Wallner, Michael

    Abstract | Document (562 KB) | BibTeX

    Diagonal Asymptotics for Symmetric Rational Functions via ACSV
    Authors: Baryshnikov, Yuliy ; Melczer, Stephen ; Pemantle, Robin ; Straub, Armin

    Abstract | Document (587 KB) | BibTeX

    Asymptotic Distribution of Parameters in Random Maps
    Authors: Bodini, Olivier ; Courtiel, Julien ; Dovgal, Sergey ; Hwang, Hsien-Kuei

    Abstract | Document (894 KB) | BibTeX

    Beyond Series-Parallel Concurrent Systems: The Case of Arch Processes
    Authors: Bodini, Olivier ; Dien, Matthieu ; Genitrini, Antoine ; Viola, Alfredo

    Abstract | Document (527 KB) | BibTeX

    Inversions in Split Trees and Conditional Galton-Watson Trees
    Authors: Cai, Xing Shi ; Holmgren, Cecilia ; Janson, Svante ; Johansson, Tony ; Skerman, Fiona

    Abstract | Document (486 KB) | BibTeX

    The Cover Time of a Biased Random Walk on a Random Cubic Graph
    Authors: Cooper, Colin ; Frieze, Alan ; Johansson, Tony

    Abstract | Document (474 KB) | BibTeX

    The Genus of the Erdös-Rényi Random Graph and the Fragile Genus Property
    Authors: Dowden, Chris ; Kang, Mihyun ; Krivelevich, Michael

    Abstract | Document (445 KB) | BibTeX

    Maximal Independent Sets and Maximal Matchings in Series-Parallel and Related Graph Classes
    Authors: Drmota, Michael ; Ramos, Lander ; Requilé, Clément ; Rué, Juanjo

    Abstract | Document (463 KB) | BibTeX

    The Number of Double Triangles in Random Planar Maps
    Authors: Drmota, Michael ; Yu, Guan-Ru

    Abstract | Document (658 KB) | BibTeX

    Fixed Partial Match Queries in Quadtrees
    Authors: Duch, Amalia ; Lau, Gustavo ; Martínez, Conrado

    Abstract | Document (650 KB) | BibTeX

    On the Tails of the Limiting QuickSort Density
    Authors: Fill, James Allen ; Hung, Wei-Chun

    Abstract | Document (346 KB) | BibTeX

    Stationary Distribution Analysis of a Queueing Model with Local Choice
    Authors: Dester, Plinio S. ; Fricker, Christine ; Mohamed, Hanene

    Abstract | Document (513 KB) | BibTeX

    Refined Asymptotics for the Number of Leaves of Random Point Quadtrees
    Authors: Fuchs, Michael ; Müller, Noela S. ; Sulzbach, Henning

    Abstract | Document (475 KB) | BibTeX

    Slow Convergence of Ising and Spin Glass Models with Well-Separated Frustrated Vertices
    Authors: Gillman, David ; Randall, Dana

    Abstract | Document (530 KB) | BibTeX

    On the Number of Variables in Special Classes of Random Lambda-Terms
    Authors: Gittenberger, Bernhard ; Larcher, Isabella

    Abstract | Document (502 KB) | BibTeX

    Counting Ascents in Generalized Dyck Paths
    Authors: Hackl, Benjamin ; Heuberger, Clemens ; Prodinger, Helmut

    Abstract | Document (442 KB) | BibTeX

    Analysis of Summatory Functions of Regular Sequences: Transducer and Pascal's Rhombus
    Authors: Heuberger, Clemens ; Krenn, Daniel ; Prodinger, Helmut

    Abstract | Document (687 KB) | BibTeX

    Distribution of the Number of Corners in Tree-like and Permutation Tableaux
    Authors: Hitczenko, Pawel ; Yaroslavskiy, Aleksandr

    Abstract | Document (415 KB) | BibTeX

    Asymptotic Expansions for Sub-Critical Lagrangean Forms
    Authors: Hwang, Hsien-Kuei ; Kang, Mihyun ; Duh, Guan-Huei

    Abstract | Document (538 KB) | BibTeX

    Periods of Iterations of Mappings over Finite Fields with Restricted Preimage Sizes
    Authors: Martins, Rodrigo S. V. ; Panario, Daniel ; Qureshi, Claudio ; Schmutz, Eric

    Abstract | Document (565 KB) | BibTeX

    Modularity of Erdös-Rényi Random Graphs
    Authors: McDiarmid, Colin ; Skerman, Fiona

    Abstract | Document (496 KB) | BibTeX

    Counting Planar Tanglegrams
    Authors: Ralaivaosaona, Dimbinaina ; Ravelomanana, Jean Bernoulli ; Wagner, Stephan

    Abstract | Document (477 KB) | BibTeX

    Asymptotic Normality of Almost Local Functionals in Conditioned Galton-Watson Trees
    Authors: Ralaivaosaona, Dimbinaina ; Sileikis, Matas ; Wagner, Stephan

    Abstract | Document (415 KB) | BibTeX

    Local Limits of Large Galton-Watson Trees Rerooted at a Random Vertex
    Authors: Stufler, Benedikt

    Abstract | Document (497 KB) | BibTeX

    The Depoissonisation Quintet: Rice-Poisson-Mellin-Newton-Laplace
    Authors: Vallée, Brigitte

    Abstract | Document (470 KB) | BibTeX

    Average Cost of QuickXsort with Pivot Sampling
    Authors: Wild, Sebastian

    Abstract | Document (655 KB) | BibTeX

      




    DROPS-Home | Fulltext Search | Imprint | Privacy Published by LZI